# SDR FDEA200910143572

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC15172238
- Condition: Corroded
- Location: Bs 299
- Part time: 68,004 hours, 21,149 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STR STA 299, RBL 30 HAS AREA OF CORROSION. (OUT OF LIMITS)  REMOVED 7EA BRACKET/CLIP STA 299, RBL 20-35 ON FLOOR SUPPORT IAW SRM 53-40-02.  CHECKED LIMITS FOR SUPPORT ORIG .050" LOSS .015 REMAINING .035 AND FOUND OUT OF LIMITS IAW SRM 53-00-04 FIG 101 DET. II.   FABRICATED FLOOR SUPPORT W/TRAVELER T9/809521 IAW SRM 51-10-02.  LOCATED AND DRILLED IAW SRM 51-40-5. TREATED AND PRIMED IAW SRM 51-20-01.  APPLIED PAINT TO FLOOR SUPPORT IAW AMM 51-21-00-07.   INSTALLED REPAIR PARTS BRACKET AND CLIP AND INSTALLED FLOOR SUPPORT AT STA 299 RBL 20-35 IAW SRM 51-40-02.  REPAIR CLASSIFIED AS MAJOR REPAIR.
